A note on wallman spaces

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)141-144
Number of pages4
JournalProceedings of the American Mathematical Society
Volume22
Issue number1
DOIs
StatePublished - Jan 1 1969

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A note on wallman spaces. / Zame, Alan.

In: Proceedings of the American Mathematical Society, Vol. 22, No. 1, 01.01.1969, p. 141-144.

Research output: Contribution to journalArticle

@article{b8315e6f9e0e41d8b63d4f6bb84cd847,
title = "A note on wallman spaces",
author = "Alan Zame",
year = "1969",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1969-0243487-2",
language = "English (US)",
volume = "22",
pages = "141--144",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - A note on wallman spaces

AU - Zame, Alan

PY - 1969/1/1

Y1 - 1969/1/1

UR - http://www.scopus.com/inward/record.url?scp=84968488066&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968488066&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1969-0243487-2

DO - 10.1090/S0002-9939-1969-0243487-2

M3 - Article

VL - 22

SP - 141

EP - 144

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -